Alert archive / Oklahoma / River Flood Warnings in 2016
River Flood Warning 35, NWS Norman, OK
NWS Norman, OK issued this river flood warning at Jun 2, 2016, 2:12 PM CDT for Comanche County, Cotton County, Oklahoma. It took effect at Jun 3, 2016, 8:34 AM CDT. It was in force for 55 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 2, 2016, 2:12 PM CDT (19:12 UTC)
- In effect from
- Jun 3, 2016, 8:34 AM CDT
- Expired
- Jun 5, 2016, 3:46 PM CDT
- In force
- 55 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- Moderate
Counties Comanche County, OK, Cotton County, OK
The radar
The Altus AFB radar (KFDR), 59 km from the middle of the area, began a volume at 19:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point East Cache Creek near Walters (WLTO2). The gauge peaked at 27.01 ft at Jun 4, 2016, 3:00 AM CDT.
- Action stage
- 15 ft
- Minor stage
- 21 ft
- Moderate stage
- 22 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07311000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
234
WGUS44 KOUN 021912
FLWOUN
FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
212 PM CDT THU JUN 2 2016
OKC031-033-030712-
/O.NEW.KOUN.FL.W.0035.160604T0401Z-160605T2046Z/
/WLTO2.2.ER.160604T0401Z.160604T1800Z.160605T1446Z.NO/
212 PM CDT THU JUN 2 2016
The National Weather Service in Norman has issued a
* Flood Warning for
The East Cache Creek near Walters.
* from Friday evening to Sunday afternoon...or until the warning is
cancelled.
* At 1:30 PM Thursday the stage was 13.8 feet.
* Moderate flooding is forecast.
* Flood stage is 21.0 feet.
* Forecast...The East Cache Creek will rise above flood stage late
Friday evening and crest near 25.2 feet early Saturday afternoon.
The East Cache Creek will fall below flood stage late Sunday
morning.
* Impact...At 25.0 feet...Valley-wide flooding of croplands...
pastures...and local roads occurs in southern Comanche County and
Cotton County and is accompanied by flood depths up to 4 feet with
swift currents.
&&
LAT...LON 3422 9837 3421 9823 3440 9823 3451 9831
3451 9846 3439 9836
$$
OKC085-TXC097-030711-
/O.NEW.KOUN.FL.W.0036.160604T0848Z-160606T1930Z/
/GSVT2.1.ER.160604T0848Z.160605T0600Z.160606T1330Z.NO/
212 PM CDT THU JUN 2 2016
The National Weather Service in Norman has issued a
* Flood Warning for
The Red River near Gainesville.
* from late Friday night to Monday afternoon...or until the warning
is cancelled.
* At 1:30 PM Thursday the stage was 14.3 feet.
* Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The Red River will rise above flood stage early Saturday
morning and crest near 27.2 feet early Sunday morning. The Red
River will fall below flood stage mid Monday morning.
* Impact...At 27.0 feet...Crop and range lands...pecan groves...oil
wells...and rural roads are flooded or isolated. Low-lying
fields...upstream in western Love County in Oklahoma...and Cooke
County in Texas...experience overflows several hours before the
crest reaches the Interstate Highway I-35 crossing north of
Gainesville. Sandpit operations area affected. Livestock and other
property should be removed to places which are at least 2 feet
higher than nearby river banks to avoid being stranded.
&&
LAT...LON 3379 9748 3400 9748 3395 9719 3398 9704
3380 9698 3367 9710
$$13 follow-up statements
458
WGUS84 KOUN 022159
FLSOUN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
459 PM CDT THU JUN 2 2016
OKC031-033-030559-
/O.EXT.KOUN.FL.W.0035.160604T0610Z-160605T1859Z/
/WLTO2.2.ER.160604T0610Z.160605T0000Z.160605T1259Z.NO/
459 PM CDT THU JUN 2 2016
The Flood Warning continues for
The East Cache Creek near Walters.
* from late Friday night to Sunday afternoon...or until the warning
is cancelled.
* At 4:30 PM Thursday the stage was 17.2 feet.
* Moderate flooding is forecast.
* Flood stage is 21.0 feet.
* Forecast...The East Cache Creek will rise above flood stage late
Friday evening and crest near 25.2 feet early Saturday evening.
The East Cache Creek will fall below flood stage late Sunday
morning.
* Impact...At 25.0 feet...Valley-wide flooding of croplands...
pastures...and local roads occurs in southern Comanche County and
Cotton County and is accompanied by flood depths up to 4 feet with
swift currents.
&&
LAT...LON 3422 9837 3421 9823 3440 9823 3451 9831
3451 9846 3439 9836
$$
OKC085-TXC097-030559-
/O.EXT.KOUN.FL.W.0036.160604T0848Z-160606T1800Z/
/GSVT2.1.ER.160604T0848Z.160605T0000Z.160606T1200Z.NO/
459 PM CDT THU JUN 2 2016
The Flood Warning continues for
The Red River near Gainesville.
* from late Friday night to Monday afternoon...or until the warning
is cancelled.
* At 4:30 PM Thursday the stage was 15.3 feet.
* Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The Red River will rise above flood stage early Saturday
morning and crest near 27.2 feet early Sunday morning. The Red
River will fall below flood stage mid Monday morning.
* Impact...At 27.0 feet...Crop and range lands...pecan groves...oil
wells...and rural roads are flooded or isolated. Low-lying
fields...upstream in western Love County in Oklahoma...and Cooke
County in Texas...experience overflows several hours before the
crest reaches the Interstate Highway I-35 crossing north of
Gainesville. Sandpit operations area affected. Livestock and other
property should be removed to places which are at least 2 feet
higher than nearby river banks to avoid being stranded.
&&
LAT...LON 3379 9748 3400 9748 3395 9719 3398 9704
3380 9698 3367 9710
$$041
WGUS84 KOUN 030123
FLSOUN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
823 PM CDT THU JUN 2 2016
OKC031-033-030923-
/O.EXT.KOUN.FL.W.0035.160603T2024Z-160607T2100Z/
/WLTO2.2.ER.160603T2024Z.160605T0000Z.160607T1500Z.NO/
823 PM CDT THU JUN 2 2016
...Flood Warning extended until Tuesday afternoon...
The Flood Warning continues for
The East Cache Creek near Walters.
* from Friday afternoon to Tuesday afternoon...or until the warning
is cancelled.
* At 7:30 PM Thursday the stage was 19.1 feet.
* Moderate flooding is forecast.
* Flood stage is 21.0 feet.
* Forecast...The East Cache Creek will rise above flood stage late
Friday afternoon and crest near 25.7 feet Saturday evening. The
East Cache Creek will fall below flood stage late Tuesday morning.
* Impact...At 25.0 feet...Valley-wide flooding of croplands...
pastures...and local roads occurs in southern Comanche County and
Cotton County and is accompanied by flood depths up to 4 feet with
swift currents.
&&
LAT...LON 3422 9837 3421 9823 3440 9823 3451 9831
3451 9846 3439 9836
$$
OKC085-TXC097-030922-
/O.EXT.KOUN.FL.W.0036.160603T1625Z-160607T1800Z/
/GSVT2.1.ER.160603T1625Z.160605T0000Z.160607T1200Z.NO/
823 PM CDT THU JUN 2 2016
...Flood Warning extended until Tuesday afternoon...
The Flood Warning continues for
The Red River near Gainesville.
* from Friday morning to Tuesday afternoon...or until the warning is
cancelled.
* At 7:30 PM Thursday the stage was 18.7 feet.
* Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The Red River will rise above flood stage late Friday
morning and crest near 27.8 feet Saturday evening. The Red River
will fall below flood stage mid Tuesday morning.
* Impact...At 27.0 feet...Crop and range lands...pecan groves...oil
wells...and rural roads are flooded or isolated. Low-lying
fields...upstream in western Love County in Oklahoma...and Cooke
County in Texas...experience overflows several hours before the
crest reaches the Interstate Highway I-35 crossing north of
Gainesville. Sandpit operations area affected. Livestock and other
property should be removed to places which are at least 2 feet
higher than nearby river banks to avoid being stranded.
&&
LAT...LON 3379 9748 3400 9748 3395 9719 3398 9704
3380 9698 3367 9710
$$709
WGUS84 KOUN 031335
FLSOUN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
835 AM CDT FRI JUN 3 2016
OKC031-033-032135-
/O.EXT.KOUN.FL.W.0035.160603T1334Z-160605T1945Z/
/WLTO2.2.ER.160603T0505Z.160604T0600Z.160605T1345Z.NO/
835 AM CDT FRI JUN 3 2016
The Flood Warning continues for
The East Cache Creek near Walters.
* until Sunday afternoon...or until the warning is cancelled.
* At 7:30 AM Friday the stage was 23.3 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 21.0 feet.
* Forecast...The East Cache Creek will continue rising and crest near
25.5 feet mid Saturday morning. The East Cache Creek will fall
below flood stage mid Sunday morning.
* Impact...At 26.0 feet...Valley-wide flooding of croplands...
pastures...and local roads occurs in southern Comanche County and
Cotton County and is accompanied by flood depths up to 5 feet with
dangerous currents.
&&
LAT...LON 3422 9837 3421 9823 3440 9823 3451 9831
3451 9846 3439 9836
$$304
WGUS84 KOUN 031900
FLSOUN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
159 PM CDT FRI JUN 3 2016
OKC031-033-040259-
/O.EXT.KOUN.FL.W.0035.000000T0000Z-160605T1508Z/
/WLTO2.2.ER.160603T0505Z.160604T0600Z.160605T0908Z.NO/
159 PM CDT FRI JUN 3 2016
The Flood Warning continues for
The East Cache Creek near Walters.
* until Sunday morning...or until the warning is cancelled.
* At 1:30 PM Friday the stage was 25.1 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 21.0 feet.
* Forecast...The East Cache Creek will continue rising and crest near
25.9 feet early Saturday morning. The East Cache Creek will fall
below flood stage early Sunday morning.
* Impact...At 26.0 feet...Valley-wide flooding of croplands...
pastures...and local roads occurs in southern Comanche County and
Cotton County and is accompanied by flood depths up to 5 feet with
dangerous currents.
&&
LAT...LON 3422 9837 3421 9823 3440 9823 3451 9831
3451 9846 3439 9836
$$094
WGUS84 KOUN 040110
FLSOUN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
810 PM CDT FRI JUN 3 2016
OKC031-033-040910-
/O.EXT.KOUN.FL.W.0035.000000T0000Z-160605T1545Z/
/WLTO2.3.ER.160603T0505Z.160604T0600Z.160605T0945Z.NO/
810 PM CDT FRI JUN 3 2016
...Flood Warning extended until Sunday morning...
The Flood Warning continues for
The East Cache Creek near Walters.
* until Sunday morning...or until the warning is cancelled.
* At 7:30 PM Friday the stage was 26.5 feet.
* Major flooding is occurring and Major flooding is forecast.
* Flood stage is 21.0 feet.
* Forecast...The East Cache Creek will continue rising and crest near
27.0 feet early Saturday morning. The East Cache Creek will fall
below flood stage early Sunday morning.
* Impact...At 27.0 feet...Valley-wide flooding of croplands...
pastures...and local roads occurs in southern Comanche County and
Cotton County and is accompanied by flood depths up to 6 feet with
very dangerous currents.
&&
LAT...LON 3422 9837 3421 9823 3440 9823 3451 9831
3451 9846 3439 9836
$$627
WGUS44 KOUN 040111
FLWOUN
FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
811 PM CDT FRI JUN 3 2016
OKC031-033-041311-
/O.CON.KOUN.FL.W.0035.000000T0000Z-160605T1545Z/
/WLTO2.3.ER.160603T0505Z.160604T0600Z.160605T0945Z.NO/
811 PM CDT FRI JUN 3 2016
The Flood Warning continues for
The East Cache Creek near Walters.
* until Sunday morning...or until the warning is cancelled.
* At 7:30 PM Friday the stage was 26.5 feet.
* Major flooding is occurring and Major flooding is forecast.
* Flood stage is 21.0 feet.
* Forecast...The East Cache Creek will continue rising to near 27.0
feet early Saturday morning. The East Cache Creek will fall below
flood stage early Sunday morning.
* Impact...At 27.0 feet...Valley-wide flooding of croplands...
pastures...and local roads occurs in southern Comanche County and
Cotton County and is accompanied by flood depths up to 6 feet with
very dangerous currents.
&&
LAT...LON 3422 9837 3421 9823 3440 9823 3451 9831
3451 9846 3439 9836
$$626
WGUS84 KOUN 040639
FLSOUN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
139 AM CDT SAT JUN 4 2016
OKC031-033-041439-
/O.EXT.KOUN.FL.W.0035.000000T0000Z-160605T2321Z/
/WLTO2.3.ER.160603T0505Z.160604T1200Z.160605T1721Z.NO/
139 AM CDT SAT JUN 4 2016
...Flood Warning extended until Sunday evening...
The Flood Warning continues for
The East Cache Creek near Walters
* until Sunday evening...or until the warning is cancelled.
* At 12:30 AM Saturday the stage was 27.0 feet.
* Major flooding is occurring and Major flooding is forecast.
* Flood stage is 21.0 feet.
* Forecast...The East Cache Creek is near crest and will begin
falling mid Saturday morning. The East Cache Creek will fall below
flood stage early Sunday afternoon.
* Impact...At 27.0 feet...Valley-wide flooding of croplands...
pastures...and local roads occurs in southern Comanche County and
Cotton County and is accompanied by flood depths up to 6 feet with
very dangerous currents.
&&
LAT...LON 3422 9837 3421 9823 3440 9823 3451 9831
3451 9846 3439 9836
$$894
WGUS84 KOUN 041400
FLSOUN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
900 AM CDT SAT JUN 4 2016
OKC031-033-042200-
/O.EXT.KOUN.FL.W.0035.000000T0000Z-160606T0813Z/
/WLTO2.3.ER.160603T0505Z.160604T0830Z.160606T0213Z.NO/
900 AM CDT SAT JUN 4 2016
...Flood Warning extended until late Sunday night...
The Flood Warning continues for
the East Cache Creek near Walters
* until late Sunday night...or until the warning is cancelled.
* At 8:30 AM Saturday the stage was 26.9 feet.
* Major flooding is occurring and Major flooding is forecast.
* Flood stage is 21.0 feet.
* Forecast...The East Cache Creek is cresting...and is forecast
to begin falling early Saturday evening. The East Cache Creek
will fall below flood stage late Sunday evening.
&&
LAT...LON 3422 9837 3421 9823 3440 9823 3451 9831
3451 9846 3439 9836
$$902
WGUS84 KOUN 041859
FLSOUN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
159 PM CDT SAT JUN 4 2016
OKC031-033-050259-
/O.EXT.KOUN.FL.W.0035.000000T0000Z-160606T0424Z/
/WLTO2.3.ER.160603T0505Z.160604T0830Z.160605T2224Z.NO/
159 PM CDT SAT JUN 4 2016
The Flood Warning continues for
the East Cache Creek near Walters
* until Sunday evening...or until the warning is cancelled.
* At 1:30 PM Saturday the stage was 26.5 feet.
* Major flooding is occurring.
* Flood stage is 21.0 feet.
* Forecast...The East Cache Creek has crested and will continue to
fall. The East Cache Creek will fall below flood stage late Sunday
afternoon.
&&
LAT...LON 3422 9837 3421 9823 3440 9823 3451 9831
3451 9846 3439 9836
$$
OKC033-050259-
/O.EXT.KOUN.FL.W.0034.000000T0000Z-160606T0123Z/
/RNDO2.2.ER.160602T1024Z.160602T2230Z.160605T1923Z.NO/
159 PM CDT SAT JUN 4 2016
...Flood Warning extended until Sunday evening...
The Flood Warning continues for
the Deep Red Creek near Randlett
* until Sunday evening...or until the warning is cancelled.
* At 1:45 PM Saturday the stage was 22.7 feet.
* Minor flooding is occurring.
* Flood stage is 20.0 feet.
* Forecast...The Deep Red Creek has crested and will continue to
fall. The Deep Red Creek will fall below flood stage early Sunday
afternoon.
&&
LAT...LON 3429 9840 3418 9839 3421 9866 3442 9896
3442 9878 3432 9865
$$878
WGUS84 KOUN 050100
FLSOUN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
800 PM CDT SAT JUN 4 2016
OKC031-033-050900-
/O.EXT.KOUN.FL.W.0035.000000T0000Z-160605T2015Z/
/WLTO2.3.ER.160603T0505Z.160604T0830Z.160605T1415Z.NO/
800 PM CDT SAT JUN 4 2016
The Flood Warning continues for
the East Cache Creek near Walters
* until Sunday afternoon...or until the warning is cancelled.
* At 7:30 PM Saturday the stage was 26.1 feet.
* Major flooding is occurring.
* Flood stage is 21.0 feet.
* Forecast...The East Cache Creek has crested and will continue to
fall. The East Cache Creek will fall below flood stage late Sunday
morning.
&&
LAT...LON 3422 9837 3421 9823 3440 9823 3451 9831
3451 9846 3439 9836
$$
Kurtz657
WGUS84 KOUN 050739
FLSOUN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
239 AM CDT SUN JUN 5 2016
OKC031-033-051539-
/O.CON.KOUN.FL.W.0035.000000T0000Z-160605T2015Z/
/WLTO2.3.ER.160603T0505Z.160604T0830Z.160605T1415Z.NO/
239 AM CDT SUN JUN 5 2016
The Flood Warning continues for
the East Cache Creek near Walters
* until this afternoon...or until the warning is cancelled.
* At 1:30 AM Sunday the stage was 25.0 feet.
* Moderate flooding is occurring.
* Flood stage is 21.0 feet.
* Forecast...The East Cache Creek has crested and will continue to
fall. The East Cache Creek will fall below flood stage late Sunday
morning.
&&
LAT...LON 3422 9837 3421 9823 3440 9823 3451 9831
3451 9846 3439 9836
$$202
WGUS84 KOUN 051255
FLSOUN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
755 AM CDT SUN JUN 5 2016
OKC031-033-051958-
/O.EXT.KOUN.FL.W.0035.000000T0000Z-160605T1958Z/
/WLTO2.3.ER.160603T0505Z.160604T0830Z.160605T1358Z.NO/
755 AM CDT SUN JUN 5 2016
The Flood Warning continues for
the East Cache Creek near Walters
* until this afternoon...or until the warning is cancelled.
* At 7:30 AM Sunday the stage was 21.5 feet.
* Minor flooding is occurring.
* Flood stage is 21.0 feet.
* Forecast...The East Cache Creek has crested and will continue to
fall. The East Cache Creek will fall below flood stage late Sunday
morning.
&&
LAT...LON 3422 9837 3421 9823 3440 9823 3451 9831
3451 9846 3439 9836
$$323 WGUS84 KOUN 051608 FLSOUN FLOOD STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1108 AM CDT SUN JUN 5 2016 OKC031-033-051638- /O.CAN.KOUN.FL.W.0035.000000T0000Z-160605T1958Z/ /WLTO2.3.ER.160603T0505Z.160604T0830Z.160605T1306Z.NO/ 1108 AM CDT SUN JUN 5 2016 The Flood Warning is cancelled for The East Cache Creek near Walters. * At 10 AM Sunday the stage was 18.6 feet. * Flood stage is 21.0 feet. * Forecast: The East Cache Creek has fallen below flood stage and is forecast to continue to fall. This will be the last statement for this location for this event. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this river flood warning went out at Jun 2, 10:58 AM CDT, 3 hours 14 minutes earlier.
Area forecast discussion, Jun 2, 10:58 AM CDT, 3 hours 14 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1058 AM CDT THU JUN 2 2016
.UPDATE...
Increased precipitation chances this afternoon into the early
evening.
&&
.DISCUSSION...
Through 10 AM, scattered showers and thunderstorms continue to
evolve across north Texas into portions of central and western
Oklahoma. Overall, activity has waned, but isolated areas of
heavy rainfall will remain possible, with flooding and flash
flooding concerns persisting. Observing water vapor, the large
500mb trough over central Texas continues to churn east and
northeastward. In response, precipitation continues to develop
across eastern Texas, from the gulf to the ARKLATEX. 15z surface
analysis reveals a weak sfc warm front associated with the surface
low over central Texas. Expect this boundary to continue to lift
toward the OK/TX border through the afternoon. Guidance continues
to be all over the place with precip amounts. However, from a
general consensus, and persistence from the area of rain over
Texas, expect scattered showers and thunderstorms to increase,
slowly, in coverage through the afternoon and evening across south
central Oklahoma and portions of Western north Texas. Looking at
model soundings, some mid-level drying looks to take place
through the afternoon, which may explain the not overly impressive
precip development by traditional guidance. But looking at
observed soundings this morning, still believe the combination of
strong isentropic ascent and available moisture from the gulf
will promote continued precip, and possibly heavy rainfall,
development.
Primary concerns at the moment will be additional heavy rainfall
over areas already affected over the past few days or even last
couple hours. Those areas most effected will be across southern
Oklahoma and western north Texas. Stay aware of flooding and flash
flooding. Remember, it's not worth it! Turn Around, Don't Drown.
Kurtz
&&
.PREV DISCUSSION... /issued 636 AM CDT THU JUN 2 2016/
DISCUSSION...
Please see the 12Z aviation discussion below.
AVIATION...
Showers, with embedded thunderstorms, will continue to spread
over many of the terminals this morning. Most of the precipitation
should slowly come to an end early this evening. At least MVFR
cigs can be expected with the precipitation today, with IFR cigs
returning late tonight through early tomorrow.
PREV DISCUSSION... /issued 447 AM CDT THU JUN 2 2016/
DISCUSSION...
Very heavy rainfall continues near the Red River early this
morning, south of Ardmore. Expect this to lift northward into
southern/southeastern OK through the morning hours with the
potential for flash flooding. Parts of Clay County receive over 8
inches of rainfall. Further north and northwest over west central
OK, shower coverage is beginning to increase along a 700 MB
baroclinic zone. At least chance PoPs are expected through early
this evening before the mid level low shifts ESE. The flood watch
will remain in effect until 00Z, but may need to be extended
through Friday across SE OK depending on the progression of the
mid to upper low now moving over the Big Bend of TX. Right now it
appears at least high chance PoPs will linger over SE OK through
Saturday, but rainfall rates should decrease dramatically by this
time.
By Saturday, an upper low will move into the upper Midwest. A cold
front will accompany this feature through the day Saturday.
Dewpoints will drop into the 50s and 60s behind this front and a
surface ridge axis is expected to extended through the panhandle
and into west TX Sunday morning. Low temps will drop into the mid
50s across NW OK under this ridge axis. Most of the Southern
Plains will remain under the influence of northerly mid to upper
flow thru Tuesday ahead of a shortwave ridge. It does appear by
Tue AM SCHC PoPs could return to northern OK as most models
suggest an impulse within the northerly flow moving into the
region. Confidence remains low, however.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 75 64 80 62 / 70 30 30 20
Hobart OK 74 62 82 61 / 80 30 20 10
Wichita Falls TX 77 64 80 64 / 80 40 50 30
Gage OK 73 57 83 59 / 70 10 10 0
Ponca City OK 77 61 82 62 / 50 10 20 10
Durant OK 77 66 76 66 / 90 70 60 40
&&
.OUN Watches/Warnings/Advisories...
OK...Flood Watch until 7 PM CDT this evening for OKZ011>030-033>048-
050>052.
TX...Flood Watch until 7 PM CDT this evening for TXZ083>090.
&&
04/26Hazardous weather outlook, Jun 2, 11:32 AM CDT, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 1132 AM CDT THU JUN 2 2016 OKZ004>048-050>052-TXZ083>090-031200- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1132 AM CDT THU JUN 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... .HEAVY RAIN... SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE REGION THROUGH THE AFTERNOON INTO THE EVENING. LOCALLY HEAVY RAINFALL REMAINS POSSIBLE...AND MAY BE HEAVY ENOUGH TO RESULT IN FLOODING. A FLOOD WATCH REMAINS IN EFFECT. .THUNDERSTORMS... SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH TONIGHT. SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... .THUNDERSTORMS... THERE IS A CHANCE OF THUNDERSTORMS FRIDAY AND SATURDAY. SEVERE WEATHER IS UNLIKELY. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. CMS/KURTZ
In the hours before
Local storm report, Jun 2, 10:43 AM CDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1043 AM CDT THU JUN 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM FLOOD 2 N LAWTON 34.63N 98.42W
06/02/2016 COMANCHE OK BROADCAST MEDIA
KSWO METEOROLOGIST REPORTS SIGNIFICANT FLOODING OF
RESIDENTIAL STREETS AND A FEW ROADS CLOSED IN LAWTON
PROPER, INCLUDING NEAR NW 14TH AND ANDREWS. ONE WATER
RESCUE WAS ALSO REPORTED...NO ADDITIONAL DETAILS AS OF
THIS REPORT.
&&
KURTZThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 7:43 PM CDT | Areal Flood Advisory | OUN | Cotton, Tillman | 3 hr |
| Jun 1, 8:23 PM CDT | Flash Flood Warning | OUN | Cotton, Tillman | 3 hr |
| Jun 2, 4:50 AM CDT | Areal Flood Advisory | OUN | Carter, Love, Marshall | 3 hr |
| Jun 2, 6:31 AM CDT | River Flood Warning | OUN | Cotton | 3 days |
| Jun 2, 6:55 AM CDT | Flash Flood Warning | OUN | Johnston, Marshall | 3 hr |
| Jun 2, 6:59 AM CDT | Areal Flood Advisory | OUN | Bryan, Johnston, Love, Marshall, Murray, Pontotoc | 3 hr |
| Jun 2, 7:23 AM CDT | Areal Flood Advisory | OUN | Tillman | 3 hr |
| Jun 2, 7:40 AM CDT | Areal Flood Advisory | OUN | Beckham, Custer, Dewey, Roger Mills | 3 hr |
| Jun 2, 7:54 AM CDT | Areal Flood Advisory | OUN | Comanche, Cotton | 3 hr |
| Jun 2, 8:33 AM CDT | Flash Flood Warning | OUN | Comanche | 3 hr |
| Jun 2, 11:47 AM CDT | Areal Flood Warning | OUN | Comanche | 3 hr |
| Jun 2, 2:12 PM CDT | River Flood Warning | OUN | Love | 4 days |
| Jun 2, 2:21 PM CDT | Areal Flood Advisory | OUN | Carter, Love | 3 hr |
| Jun 2, 4:05 PM CDT | Areal Flood Advisory | OUN | Johnston | 3 hr |
Nearby
River Flood Warnings in Oklahoma, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.